Kolmogorov-Smirnov isometries of the space of generalized distribution functions

Lajos Molnár, Patrícia Szokol

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we describe the structure of surjective isometries of the space of all generalized probability distribution functions on ℝ with respect to the Kolmogorov-Smirnov metric.

Original languageEnglish
Pages (from-to)433-444
Number of pages12
JournalMathematica Slovaca
Volume64
Issue number2
DOIs
Publication statusPublished - Apr 2014

Keywords

  • Kolmogorov-Smirnov metric
  • generalized probability distribution functions
  • isometry

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Kolmogorov-Smirnov isometries of the space of generalized distribution functions'. Together they form a unique fingerprint.

  • Cite this